Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Delay-dependent L2-L∞ filter design for stochastic time-delay systems|
|Other Titles:||Delay-dependent L2-L-infinity filter design for stochastic time-delay systems|
|Citation:||IET Control Theory and Applications, 2011; 5(1):1-8|
|Publisher:||The Institution of Engineering and Technology|
|R. Yang, H. Gao, P. Shi|
|Abstract:||This study considers the problem of delay-dependent L2-L∞ filter design for a class of stochastic timedelay systems. Attention is focused on the design of an L2-L∞ filter to guarantee a prescribed energy-to-peak performance for the filtering error system. Both full-order and reduced-order filter design approaches are obtained in terms of linear matrix inequalities. Finally, a numerical example is provided to illustrate the effectiveness and improvement of the proposed filter design methods over some existing results.|
|Rights:||© The Institution of Engineering and Technology 2011|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.